# SDR 99FDEA00106

- Difficulty date: March 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19298
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 65931157
- Condition: Corroded
- Location: Bs 500 - 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR 419, FOUND CORROSION ON MAIN CARGO DOOR LWR SILL CHORD AT BS 500-580, LBL 62.5, WL 208.  REMOVED AND REPLACED, FAB MAIN CARGO DOOR LWR SILL CHORD FROM BS 440-660, LBL 65, WL 208 IAW, DWG NR 65-40507 AND FEDEX SRM 51-30-2.
